Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes burning under the eyes?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2006
Answered : 2015 Questions
Question
Hi

Skin under eyes is burning from 1 hour .
Posted Tue, 5 Aug 2014 in General Health
 
 
Answered by Dr. Kalpana Pathak 13 minutes later
Brief Answer:
details below

Detailed Answer:
Hi XXXXXXX
Thanks for writing to us.
The burning beneath the eyes could be due to some irritant reaction.
I would appreciate if you could attach an image of affected area.
In the meanwhile, take tablet levocetirizine twice in a day and apply fluticasone(steroid) twice in a day.
Hoping to hear from you soon.
Above answer was peer-reviewed by
 
Follow-up: What causes burning under the eyes? 3 minutes later
Thank you doctor .

I was asking for my wife .
She is also expecting pregnancy .
Can we take your adviced medicine ?
 
 
Answered by Dr. Kalpana Pathak 7 minutes later
Brief Answer:
details below

Detailed Answer:
Hi XXXXXXX
please let me know
Since how long is she having it
Any exposure to an allegen like new eye drop, ointment, application of cosmetic
Any redness, swelling,itching in affected area.

Levocetirizine and fluticasone is safe in pregnancy. She may take levocetirizine once in a day and apply fluticasone twice in a day.
Hope this helped.
Take care
Above answer was peer-reviewed by
 
Follow-up: What causes burning under the eyes? 5 minutes later
From 3 hours
No allergens.
Only burning sensation.

Above are answers to ur queries.

Thanks a bunch.

 
 
Answered by Dr. Kalpana Pathak 5 minutes later
Brief Answer:
just give her an antihistamine(levocetirizine)

Detailed Answer:
Hi,
Thanks for writing back.
Treatment remains the same, give her levocetirizine and apply flutivate in affected area. Let me know after a day if the burning sensation has improved

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor